# SDR 98ZZZX3429

- Difficulty date: August 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 182D
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: O-Ring
- Part number: MS29513
- Condition: Failed
- Location: Fuel Selector
- Part time: 2,200 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O-RING SWELLED PREVENTING FUEL SELECTOR PORT FROM OPENING.
